# SDR FDEA2018081752047

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 5,572 hours, 2,342 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Fod
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

1.25 HOURS INTO FLIGHT,  RECEIVED A  MAIN CARGO EICAS.  COMPLIED WITH QRH.  INDICATOR WENT OUT.   DECENDING THRU FL220.  PRESSURIZATION NORMAL THOUGHOUT.    FOUND DEBRIS ON THE SENSOR TARGET S892.  REMOVED THE DEBRIS.   INSPECTION CHECKED GOOD.  PERFORMED PSEU BITE,  ALL MAIN CARGO DOOR SYSTEM TESTS GOOD.  NO FAULTS, NO STATUS MESSAGE, ANNUNCIATOR LIGHT TESTED GOOD IAW FIM 32-09, FT 809. OKAY FOR SERVICE.
